RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 189–200 (Mi fpm830)  

This article is cited in 1 scientific paper (total in 1 paper)

Nil-algebras and infinite groups

L. Hammoudi

Ohio State University

Abstract: We simplify our construction of nil-algebras by proving, for any integer $d\geq2$ and over any field $\mathbb K$, that there exists a residually nilpotent nonnilpotent nil-algebra over $\mathbb K$ generated by $d$ elements. As a consequence, we obtain similar results for nonassociative algebras and groups.

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 4004–4012

Bibliographic databases:

UDC: 512.54

Citation: L. Hammoudi, “Nil-algebras and infinite groups”, Fundam. Prikl. Mat., 11:3 (2005), 189–200; J. Math. Sci., 144:2 (2007), 4004–4012

Citation in format AMSBIB
\Bibitem{Ham05}
\by L.~Hammoudi
\paper Nil-algebras and infinite groups
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 189--200
\mathnet{http://mi.mathnet.ru/fpm830}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176688}
\zmath{https://zbmath.org/?q=an:1111.16020}
\elib{http://elibrary.ru/item.asp?id=9027772}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 4004--4012
\crossref{https://doi.org/10.1007/s10958-007-0253-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250184622}


Linking options:
  • http://mi.mathnet.ru/eng/fpm830
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Timofeenko, “Finite systems of generators of infinite subgroups of the Golod group”, Discrete Math. Appl., 23:5-6 (2013), 491–501  mathnet  crossref  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:170
    Full text:60
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020